# SDR CA951218013

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failure
- Location: Nr 1 Position
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) BANG HEARD FROM NR 1 ENGINE DURING CRUISE FLIGHT, FOLLOWED BY IMMEDIATE POWER LOSS.  ENGINE SHUTDOWN/FEATHERED AND AIRCRAFT RETURNED TO BASE.  ENGINE REMOVED AND RETURNED TO PRATT & WHITNEY FOR INVESTIGATION AND REPAIR.
